Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Fibroid outside uterus removed by laparoscopy. Heavy menstruation after taking ovulation tablets. Pregnancy chances?

removed fabriod which was outside the utreses through laproscopy ... its been 6 month NOW planning for baby last month dr. gave me ovalution AND DATES TO CONCIEVE BUT STILL NOTHING HAPPENED but got my period which FOR PAST 6 MONTHS IS HEAVY AND ITS FOR 3 DAYS ... IT WASN T LIKE THIS BEFORE... AND AFTER THIS CVALUTION TABLETS MY PAST 2 MONTH PERIOD IS THICK AND HEAVY AND PAIN UNABLE TO CONCEIVE WHY?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
It is normal to have a slightly heavier bleeding during the periods after taking the ovulation inducing pills. The conception involves many factors and a detailed evaluation is needed to know the cause for this delay.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor